MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was informed about an event involving the nimbus 4 mattress.The customer reported that the mattress was overinflating and that the hose was broken.There was no indication of patient involvement, and no injuries were reported.
 
Additional Manufacturer Narrative
The mattress has not yet been inspected; therefore, it is not currently possible to confirm the cause of the reported issue.Additional information will be provided upon investigation conclusion.The device is distributed outside the us and no gudid information exists.
 
Additional Manufacturer Narrative
During the mattress inspection, the automatt (mattress base) was found to be faulty and was replaced with a new one.Due to the allegation of an incorrectly inflated mattress and the automatt replacement, the issue is presumed to be related to overinflation caused by a faulty automatt (mattress base).The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad due to inner tube (hose) damage.The tpu tube (p/n: nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membrane of the grommet located on the automatt mattress was punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." the nimbus 4 mattress did not meet its specifications due to the reported incorrect inflation.No patient was involved when the overinflation issue occurred.No injury was sustained.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23593006
Report Number3005619970-2025-00061
Device Sequence Number21364629
Product Code FNM
UDI-Device Identifier05055982782234
UDI-Public(01)05055982782234(11)181105
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number650001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown